Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 112, NWS Pueblo, CO

June 25, 2007El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2007, 10:06 PM MDT for El Paso County, Colorado. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2007, 10:06 PM MDT (04:06 UTC)
Expired
Jun 25, 2007, 11:00 PM MDT
In force
54 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County El Paso County, CO

What was reported inside it

TimeReportWhereRemark
Jun 25, 10:06 PM MDTHAIL 1Colorado Springs, CO
Jun 25, 10:18 PM MDTHAIL 0.755 E Colorado Springs, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
4521 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 260406
SVRPUB
COC041-260500-
/O.NEW.KPUB.SV.W.0112.070626T0406Z-070626T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1006 PM MDT MON JUN 25 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
  THIS INCLUDES THE CITY OF COLORADO SPRINGS...

* UNTIL 1100 PM MDT...

* AT 1000 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER CENTRAL
  COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EAST CENTRAL COLORADO SPRINGS.
  ELLICOTT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3899 10478 3883 10487 3863 10442 3888 10429

$$
6 follow-up statements
000 
WWUS55 KPUB 260416
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1014 PM MDT MON JUN 25 2007

COC041-260500-
/O.CON.KPUB.SV.W.0112.000000T0000Z-070626T0500Z/
EL PASO CO-
1014 PM MDT MON JUN 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 1012 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS CENTERED NEAR CENTRAL COLORADO SPRINGS...AND WAS
MOVING TOWARD THE SOUTHEAST AT 10 MPH.

NUMEROUS REPORTS OF HAIL FROM 1/4 OF AN INCH...TO ONE INCH HAS BEEN 
REPORTED IN COLORADO SPRINGS.

LOCATIONS IMPACTED INCLUDE...
  FALCON.
  EAST CENTRAL COLORADO SPRINGS.
  ELLICOTT.

LAT...LON 3899 10478 3883 10487 3863 10442 3888 10429

$$
000 
WWUS55 KPUB 260420
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1019 PM MDT MON JUN 25 2007

COC041-260500-
/O.CON.KPUB.SV.W.0112.000000T0000Z-070626T0500Z/
EL PASO CO-
1019 PM MDT MON JUN 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 1018 PM MDT...3/4 INCH SIZE HAIL WAS REPORTED AT PALMER PARK AND 
POWERS AVENUE AT 1018 PM. THE STORM PRODUCING THIS HAIL WAS MOVING 
EAST SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  EAST CENTRAL COLORADO SPRINGS.
  ELLICOTT.

LAT...LON 3899 10478 3883 10487 3863 10442 3888 10429

$$
000 
WWUS55 KPUB 260427
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1026 PM MDT MON JUN 25 2007

COC041-260500-
/O.CON.KPUB.SV.W.0112.000000T0000Z-070626T0500Z/
EL PASO CO-
1026 PM MDT MON JUN 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 1024 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED.  THIS STORM WAS
CENTERED NEAR EXTREME EAST CENTRAL COLORADO SPRINGS...AND WAS MOVING 
TOWARD THE EAST...SOUTHEAST AT 15 MPH.

THIS STORM HAS A HISTORY OF PRODUCING HAIL BETWEEN THE SIZE OF 1/4 
OF AN INCH...TO ONE INCH.

LOCATIONS IMPACTED INCLUDE...
  YODER.
  TRUCKTON.
  ELLICOTT.

LAT...LON 3904 10475 3883 10487 3857 10420 3886 10411

$$
000 
WWUS55 KPUB 260436
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1035 PM MDT MON JUN 25 2007

COC041-260500-
/O.CON.KPUB.SV.W.0112.000000T0000Z-070626T0500Z/
EL PASO CO-
1035 PM MDT MON JUN 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 1030 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL.  THIS STORM WAS CENTERED NEAR FALCON...OR
11 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE 
EAST...SOUTHEAST AT 10 MPH.

BETWEEN 1025 PM AND 1035 PM...RADAR HAS SHOWN NO CHANGE IN INTENSITY 
WITH THIS SEVERE THUNDERSTORM.

LOCATIONS IMPACTED INCLUDE...
  YODER.
  TRUCKTON.
  ELLICOTT.

LAT...LON 3904 10475 3883 10487 3857 10420 3886 10411

$$
000 
WWUS55 KPUB 260446
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1045 PM MDT MON JUN 25 2007

COC041-260500-
/O.CON.KPUB.SV.W.0112.000000T0000Z-070626T0500Z/
EL PASO CO-
1045 PM MDT MON JUN 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 1036 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING PENNY SIZE HAIL.  THIS STORM WAS 2 MILES SOUTHEAST OF  
FALCON...OR 12 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING 
TOWARD THE EAST...SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  YODER.
  TRUCKTON.
  ELLICOTT.

LAT...LON 3904 10475 3891 10483 3863 10420 3886 10411

$$
000 
WWUS55 KPUB 260457
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1055 PM MDT MON JUN 25 2007

COC041-260505-
/O.EXP.KPUB.SV.W.0112.000000T0000Z-070626T0500Z/
EL PASO CO-
1055 PM MDT MON JUN 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EL PASO COUNTY EXPIRES
AT 1100 PM MDT...

AT 1055 PM...RADAR INDICATED A THUNDERSTORM 4 MILES EAST OF FALCON. 
THE STORM HAS WEAKENED BELOW SEVERE CRITERIA. FOR THIS REASON...THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 1100 PM.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS TELLER AND THE 
NORTHERN ONE HALF OF EL PASO COUNTY THROUGH MIDNIGHT. DANGEROUS 
CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THESE STORMS. HAIL UP TO 
ONE HALF INCH IN DIAMETER AND BRIEF PERIODS OF HEAVY RAIN WILL ALSO 
BE POSSIBLE.

LAT...LON 3904 10475 3891 10483 3863 10420 3886 10411

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:02 PM MDT, 7 hours 4 minutes earlier.

Area forecast discussion, Jun 25, 3:02 PM MDT, 7 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MDT MON JUN 25 2007

.SHORT TERM...
(TONIGHT AND TUESDAY)

THE UPR RIDGE OVR THE AREA TODAY HAS AGAIN BROUGHT HOT AND GENERALLY
DRY CONDITIONS. THIS EVENING THERE WL BE SOME ISOLD POPS OVR THE MTS
AND ADJACENT AREAS...WITH THE MAIN THREATS FROM THESE STORMS BEING
GUSTY WINDS AND LIGHTNING.  SOME GUSTS COULD BE IN EXCESS OF 40
MPH.  TUESDAYS WEATHER IS THE MAIN CONCERN FOR THE FORECAST PERIOD.  A
COLD FRONT WL MOVE THROUGH THE SERN PLAINS IN THE MORNING...BRINGING
COOLER TEMPS WITH HIGHS ON TUE MOSTLY IN THE 80S AT THE LOWER
ELEVATIONS. BEHIND THE FRONT...UPSLOPE FLOW WL BRING INCREASED
LOW AND MID LEVEL MSTR AND THUS AN INCREASED CHANCE FOR
PRECIPITATION. SPC HAS MOST OF THE SERN PLAINS OUTLOOKED FOR
SEVERE WEATHER. CAPE VALUES OF 2500-3500 J/KG ARE FORECAST OVR
PORTIONS OF THE SERN PLAINS TUE AFTERNOON...ALTHOUGH LAPSE RATES
ARE EXPECTED TO ONLY BE AROUND 7C/KM AND 0-6KM SHEAR VALUES ARE
FORECAST TO BE 20-30KT. BY LATE AFTERNOON THERE SHOULD BE A FAIRLY
GOOD CHANCE FOR PCPN ALONG THE SERN MTS AND COULD SEE SOME HEAVY
RAIN. /28

.LONG TERM...
(TUESDAY NIGHT THROUGH MONDAY)

...HEAVY RAIN WITH POTENTIAL FOR LOCALIZED FLOODING TUESDAY AND
WEDNESDAY...
...MORE HOT WEATHER BY NEXT WEEKEND...

MAIN CONCERN IN THE EXTENDED CONTINUES TO BE THE POTENTIAL FOR
LOCALIZED HEAVY RAINFALL TUESDAY EVENING AND AGAIN LATE WEDNESDAY.
AS MENTIONED IN SHRT TERM DISC...HIGH CAPE WILL BE PRESENT OVR
MUCH OF THE PLAINS DUE TO HIGH DEWPTS ALREADY IN PLACE. PERSISTENT
POST-FRONTAL UPSLOPE FLOW WILL HELP DRIVE WIDESPREAD CONVECTION
OVER THE EAST SLOPES OF THE MTS...AND THIS WILL SPREAD EWD TO THE
PLAINS BY EVENING. WITH PRECIP H2OS IN THE 1-1.5 INCH RANGE...WE
ARE LIKELY TO SEE SOME HEAVY PRECIP TOTALS. THE HIGHEST CHANCE FOR
HEAVY RAINFALL WILL BE E OF THE MTS AND W OF I-25...FROM KCOS SWD.
THE WET MTS LOOK TO BE ESPECIALLY TARGETED...WITH THE GFS AND NAM
BOTH PROGGING UPWARDS OF 2 INCHES QPF FOR THE REGION. LATER SHIFTS
MAY HAVE TO CONSIDER A HYDRO HIGHLITE FOR THE PLAINS. THE
POTENTIAL FOR HEAVY PRECIP WILL CONTINUE THROUGH EARLY WED
MORNING...THEN RAMP UP AGAIN WED AFTERNOON...WHEN THE MODELS ONCE
AGAIN PROG HEAVY QPF FOR MUCH OF THE CWA. HAVE RAISED POPS FURTHER
TO HIGH CHCE FOR MUCH OF THE PLAINS...AND ALSO ADDED HEAVY PRECIP
WORDING TO THE PLAINS TUE EVE. BURN SCARS WILL BE A FOCUS OF
HIGHEST CONCERN NEXT COUPLE OF DAYS.

A STRONG RIDGE LOOKS TO REBUILD OVR THE REGION BY THE END OF THE
WEEK...AND THE TREND SHOULD BE FOR HIGHER TEMPS AND LESS PRECIP
COVERAGE AS THE WEEK CLOSES. BY SUN THE GFS BUILDS A 598 DM HIGH
OVR THE 4 CORNERS. THIS SOLUTION IS BACKED BY THE ECMWF. IF THIS
VERIFIES...LOOKS LIKE THE START OF AN EXTENDED PERIOD OF HOT
WEATHER LEADING UP TO THE 4TH OF JULY. ROSE

&&

.AVIATION...

VFR CONDITIONS WILL CONTINUE WITH THE RIDGE OVER THE CNTRL ROCKIES
THROUGH TUESDAY MORNING. SOME ISOLATED SHOWERS AND TSTMS OVR THE MTS
THIS EVENING MAY PRODUCE WIND GUSTS OF 40 KTS OR GREATER. DURING THE
MORNING HOURS ON TUESDAY...AFTER 09Z A FRONT WL MOVE THROUGH THE
SERN PLAINS BRINGING A WIND SHIFT. BY AFTERNOON CLOUDS...MAINLY OVR
THE SERN MTS AND PLAINS WL BEGIN INCREASING AND IN THE AFTERNOON
SCATTERED SHOWERS AND STORMS ARE EXPECTED TO DEVELOP.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

28/44
Hazardous weather outlook, Jun 25, 6:50 AM MDT, 15 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
650 AM MDT MON JUN 25 2007

COZ058>089-093>099-261300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
650 AM MDT MON JUN 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR ISOLATED THUNDERSTORMS ACROSS THE MOUNTAINS AND HIGH
VALLEYS MAINLY BETWEEN 12 PM THIS AFTERNOON AND 9 PM MDT THIS
EVENING. THE MAIN THREAT FROM ANY THUNDERSTORM WILL BE WIND GUSTS UP
TO 55 MPH...A FEW CLOUD TO GROUND LIGHTNING STRIKES...AND HAIL LESS
THAN 1/2 INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
EACH DAY...WITH THE HIGHEST POTENTIAL FOR MORE WIDESPREAD
PRECIPITATION RUNNING FROM LATER TUESDAY INTO THURSDAY. THE
PRIMARY THREATS FROM THE STRONGER STORMS ARE EXPECTED TO BE
LIGHTNING AND GUSTY WINDS...HOWEVER ISOLATED STRONG TO SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS...WILL BE POSSIBLE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Jun 25, 7:02 PM MDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
702 PM MDT MON JUN 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     LA GARITA               37.83N 106.25W
06/25/2007  M63.00 MPH       SAGUACHE           CO   TRAINED SPOTTER

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:47 PM MDTSevere Thunderstorm WarningPUBAlamosa, Rio Grande, Saguache36 min
Jun 26, 3:06 PM MDTSevere Thunderstorm WarningPUBHuerfano84 min
Jun 26, 3:13 PM MDTSevere Thunderstorm WarningPUBCuster62 min
Jun 26, 3:20 PM MDTFlash Flood WarningPUBCuster, Pueblo3 hr
Jun 26, 3:25 PM MDTSevere Thunderstorm WarningPUBFremont65 min
Jun 26, 4:15 PM MDTSevere Thunderstorm WarningPUBCrowley60 min
Jun 26, 4:15 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo60 min
Jun 26, 4:26 PM MDTSevere Thunderstorm WarningPUBHuerfano64 min
Jun 26, 4:33 PM MDTSevere Thunderstorm WarningPUBFremont47 min
Jun 26, 4:40 PM MDTSevere Thunderstorm WarningPUBLas Animas65 min
Jun 26, 4:45 PM MDTSevere Thunderstorm WarningPUBBent, Otero60 min
Jun 26, 5:14 PM MDTSevere Thunderstorm WarningPUBPueblo61 min
Jun 26, 5:32 PM MDTTornado WarningPUBLas Animas, Otero26 min
Jun 26, 5:38 PM MDTSevere Thunderstorm WarningPUBLas Animas67 min
Jun 26, 5:39 PM MDTSevere Thunderstorm WarningPUBBent, Otero2 hr
Jun 26, 5:44 PM MDTSevere Thunderstorm WarningPUBCuster49 min
Jun 26, 5:54 PM MDTSevere Thunderstorm WarningPUBKiowa96 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.